# SDR DHL9770375D

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, CIRCUMFERENTIAL FRAME HAS 2 CRACKS AT BS 312 STR13R.  STOP DRILLED CRACKS PER SRM 51-30-2.  INSTALLED FRAME REPAIR PER SRM 53-10-4 FIG 1  7075-0 .080 12 BY 33 BY 4, 7075-O WAS HEAT TREATED TO 7075 T6 PER BAC5602.
